Posted by: Cindy | 2008/10/15

Clomid, spotting and miss period

Hi, I' ve stopped the use of clomid in the begining of my cycle 150mg. I got my period regularly on clomid ,was taking it for 6months, nothing happened. I am 17dpo still no period and I' ve been getting this very little light brown and pink spotting about a day or two ago it has stopped. My boobs are so sore and actually look a bit bigger. I took a hpt yesterday and it was negative. I feel so different!! I have a bitterish taste in my mouth and feel a bit nauseas!! What could be wrong.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Cindy

The symptoms that you describe may not necessarily be specific to pregnancy but also may occur in case of significant hormone imbalance. The excessive use of Clomid, as in this case, may be related to the formation of a number of ovarian cysts and abnormal hormone environment as a result of this. The possibility of follicular cysts producing estrogen in the absence of ovulation is a serious consideration. Alternately the entity called persistent luteal function may also be associated with such symptoms and often very high progesterone levels may be noted if a blood test were to be done. My advice would be to have a pelvic ultrasound scan done at this stage to assist in the diagnosis and to confirm the presence or absence of such cysts. I would also advise for the next 2 to 3 months at least, no Clomid or equivalent preparations should be used and a more detailed investigation as to the cause of your fertility problem should be undertaken before embarking on any further ovulation induction.

Answered by: Dr. M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.